Aa
A
A
Close
Avatar universal
Dilemma please help!
Hello, I had unprotected sex a week ago on a Friday, I wasnt to sure about the womans history of STD's so with stress and anxiety I went to the clinic the following Monday and got tested for everything. The test came back that Thursday and I was negative on everything. But that Thursday morning I woke up with an erection and when I took a closer look I found white cloudy discharge. I explained my concern and the event to the P.A and he then gave me a single dose of ceftriaxone (injection) and the next day I took the single dose of azithromycin (4 tablets orally). It's been 3 days after the medicine has been taken and when I got aroused again I found the white cloudy watery "pre-ejaculation". Should I still be worried? Should I go and retest since it was too early the fist time? I am very worried at this point and I don't want to hurt anyone else because of my actions. Thank you in advance for your input and advice.

-cj-
Cancel
8 Answers
Page 1 of 1
Avatar universal
I would wait as with the medication in your system test would be worthless. The fluid just might be normal fluid. But give it 2 weeks after medication and if still going on and concerned follow up with Dr.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Ok! Thank you Vance2335! I had an erection this morning again and I saw no white watery pre-ejaculate. Would you recommend not having protected sex in those two following weeks or can I? Thank you so much.

-cj-
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I say no sex for 1 week after medication to be safe but after that just use a condom and you and partner should be ok.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks so much Vance2335 I really appreciate your help!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I was tested for everything under the sun and everything came back negative. I believe that's because I tested too early, regardless the doctor saw my worry and went ahead with treatment for gonerria and chlamydia. It's been five days after the medication has been taken and everything was looking good. Then recently on the fourth day I began to see two isolated red dots one on the penile head and another on the shaft. Followed by an unexplained red spot or mark on the opening of the urethra. It seems to itch and burn but that maybe be just my imagination. I thought it could be irritation so I didnt worry about it but now I dont know. Could it be an allergic reaction to the medication? I did exhibit a reaction to amoxocillin before in the same manner but not this different (the urethra opening mark/dot). Could this be a sign of something more serious? I plan on going to the doctor tomorrow but I was wondering what I should ask for as in testing and in information. Thank you.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Don't know what it is but I doubt that it is STD related.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Would you recommend anything in asking the doctor today or just have him look at it?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Just have him look and see what he thinks.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top STDs Answerers
Avatar n tn
Blank
guilt1905
Avatar m tn
Blank
feelingundone
3149845 tn?1452625053
Blank
Life360_Dave
fort lauderdale, FL
Avatar m tn
Blank
Fleetwood20
Avatar m tn
Blank
Squints9958
Avatar m tn
Blank
Ftworthstress76137